MAUDE Adverse Event Report: ULRICH GMBH & CO. KG UCENTUM; LONGARM SCREW, PRE-FIXATION, 7.5MM, LENGTH 50MM

ULRICH GMBH & CO. KG UCENTUM; LONGARM SCREW, PRE-FIXATION, 7.5MM, LENGTH 50MM
Model Number CS 3805-075-050
Medical Device Problem Codes Break (1069); Use of Device Problem (1670); Improper or Incorrect Procedure or Method (2017); Device Handling Problem (3265)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 09/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer) exemption # e2014011.
 
Event or Problem Description
Surgeon was inserting screw using a powered screwdriver and screwed it too far into the bone.The screw head broke off from the tulip and the broken pieces were removed and replaced.This caused a delay in surgery and the patient reported post-operative pain and discomfort that the surgeon attributed to this event.

Brand Name
UCENTUM
Common Device Name
LONGARM SCREW, PRE-FIXATION, 7.5MM, LENGTH 50MM
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key6905882
Report Number9612420-2017-00024
Device Sequence Number19160780
Product Code NKB
UDI-Device Identifier04052536079926
UDI-Public4052536079926
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123717
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 09/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCS 3805-075-050
Device Catalogue NumberCS 3805-075-050
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/06/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2017
Initial Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age70 YR